# SDR QXEA0100973

- Difficulty date: May 31, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LIGHT CORROSION AROUND MAIN CABIN DOOR HINGE FLANGE AREA ON AIRFRAME AROUND BOLT HOLES. REPAIED IAW FOKKER SRM 53-01-01, PARAGRAPH 4, AND SRM 51-10-4, PARAGRAPH 4.
